# SDR ASAA2015120713968

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 34,601 hours, 10,567 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005656
- Condition: Failed
- Location: Nr 2
- Part time: 20,367 hours, 6,924 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE IDG FREQUENT OIL SERVICING.  ACFT GROUNDED. R & R NR 2 ENGINE IDG. OPS CHECK, LEAK CHECK GOOD, REF AMM 24-11-11-000-801, 24-11-11-400-801, 24-11-00-700-803.
